# SDR UPS204780

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Fitting
- Part number: 652229815
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND LOWER RUDDER CENTER RUDDER HINGE SUPPORT FITTING IS CRACKED AT RUD STA 178 LT SIDE 3RD FASTENER FROM TOP.  REMOVED RUDDER, INSTALLED SERVICEABLE RUDDER IAW MM 27-20-01.
